# SDR DALA2022040602348

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 65,737 hours, 30,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CRACK INDICATION ON FRAME 20 DOUBLE JOGGLE AREA LH SIDE OPEN FASTENER HOLE A. CORRECTIVE ACTION: COMPLIED WITH ERA 546706-14AD REV.B. (2185466)
